STRYKER ORTHOPAEDICS-MAHWAH NO 7. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Back to Search Results |
| Catalog Number |
5537-G-711 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
04/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon ps fem comp #8l-cem; cat#5515f801; lot# bxa7h.Tri ts baseplate size 7; cat# 5521-b-700; lot# avi7la.Triathlon asymmetric x3 patella; cat# 5551-g-401; lot# 3njk.Simplex hv with gentamicin us 1 pack; cat# 6195-1-001; lot# 836ba92dez.Simplex hv with gentamicin us 1 pack; cat# 6195-1-001; lot# 836ba92dez.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the device is not available for evaluation.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported a stage 1 revision was performed on patient's left knee.An irrigation and debridement was performed, all tka components were removed and an antibiotic spacer was placed.Rep provided the primary implant sheet and reported that no further information is available.